# SDR 2007UALA02621

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 41,874 hours, 6,262 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGES, APU BATTERY, APU BATTERY CHARGER.  [08-07-07]   REPLACED APU BATTERY AND APU CHARGER.  AIRCRAFT READY FOR SERVICE.
